# SDR SWAA2021112942447

- Difficulty date: October 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL WEB INTERNAL AREA ON ENGINE 1 ; 2021-487849 / [01] REPLACED WEB LOCATED ON INBOARD FAN COWL INTERNAL AREA ON ENGINE 1 IAW GOODRICH AEROSTRUCTURES CMM 71-13-30 AND B737-700 SRM 51-10-02 AND SRM 51-40-02; [02] REPLACED WEB LOCATED ON INBOARD FAN COWL INTERNAL AREA ON ENGINE 1 IAW GOODRICH AEROSTRUCTURES CMM 71-13-30 AND B737-700 SRM 51-10-02 AND SRM 51-40-02.
